# SDR YV3R2023120100590

- Difficulty date: November 11, 2023
- Submitted: December 1, 2023
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-ZR
- Make and model: Robsin R44
- Aircraft serial: 2683
- Aircraft time: 117 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7925
- Part serial: L2110432
- Condition: Defective
- Location: Unknown
- Part time: 117 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: C792-5 ENGINE NEEDLE WAS OVERREADING 2%.
